Top
10
Doctor insights on: What Is The Interval For 2 Step Tst

Share
3

3
Started having 9 days period and is two weeks interval. Am not on any medication, please what's happening?

Started having 9 days period and is two weeks interval. Am not on any medication, please what's happening?

NOT normal: This is highly abnormal and needs to be investigated by a qualified specialist. There are many, many possible reasons for this, and an excellent doctor needs to find out why this is happening in order to best treat you. If you can't find a superb specialist near you, you're certainly welcome to come here. Dr. Roseff in fl. ...Read more

5

5
I have prostatitis and taking levofloxacin 500 mg. I wanna how much interval should I give between two doses? 12 hours or 24 hours?

I have prostatitis and taking levofloxacin 500 mg. I wanna how much interval should I give between two doses? 12 hours or 24 hours?

24 hours recommended: You should followed your prescriber's instruction and instruction on medication bottle. Typical dosing of levaquin (levofloxacin) for prostatitis in a patient with normal kidney function is 500mg daily/every 24 hours for 28 days for chronic bacterial prostatitis. ...Read more

6

6
What is the minimum interval between getting two mantoux tests?

No interval: Usually as surveillance they are give yearly, but if you are exposed to Tbc then they can be given sooner ...Read more

7

7
Can u take just one Topiramate instead of two at twelve hr intervals ( as only get headaches at night ) ?

Can u take just one Topiramate instead of two at twelve hr intervals ( as only get headaches at night ) ?

Twice per day better: The half life is 10-12 hours, hence two times per day is a better strategy for headache prevention. The recommended starting dose is 15-25 mg at night increasing very slowly to a total daily dose 400 mg/day in two divided doses. Do not use Acetaminophen more than 12 times per month to avoid medication overuse headache. Good luck. ...Read more

See 1 more doctor answer
10

10
Hi , it's been two days my stomach really hurts I took tinidazole that stopped diarrhoea but my stomach still pains in intervals. ..what do I do,?

Hi , it's been two days my stomach really hurts I took tinidazole that stopped diarrhoea but my stomach still pains in intervals. ..what do I do,?

Exam: Never ignore persistent abdominal pain. I suggest immediate examination, evaluation, diagnosis and treatment. Stop all current medications and get seen by your physician or local Urgent care clinic. ...Read more